# SDR ABXA030490

- Difficulty date: December 12, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- Aircraft time: 38,085 hours, 42,304 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Part number: 591326227
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE UPPER PYLON ATTACH ANGLE WAS CRACKED AT STA 1114.  REPAIRED AREA IAW DC-9 SRM 54-04.
